MAUDE Adverse Event Report: COVIDIEN LP NELLCOR; OXIMETER, REPROCESSED

COVIDIEN LP NELLCOR; OXIMETER, REPROCESSED
Model Number MAXNR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient needed a new oximeter probe.A new probe was placed and attached to the recording cable.Once attached the monitor read that the probe had a faulty sensor.This probe was removed and another new one was applied and again it read that the probe had a faulty sensor.This occurred again 10 days later with another patient.Uncertain of lot number but recorded the number of the same device that was next in the patient cart.May not be the correct lot number.

Brand Name
NELLCOR
Common Device Name
OXIMETER, REPROCESSED
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key7218476
Report Number7218476
Device Sequence Number949341
Product Code DQA
UDI-Device Identifier10884522042048
UDI-Public(01)10884522042048
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2018
Report Date (Section F) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2020
Device Model NumberMAXNR
Device Catalogue NumberMAXNR
Device Lot Number172370093
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/16/2018